# SDR SWAA2022121269131

- Difficulty date: November 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL OF ORSS 261 AT RT WING.   REPLACED CORRUGATED PLATE IAW SRM 51-40-02.
